CONGESTION MODELS WITH CONSISTENT CONJECTURES Reportar como inadecuado




CONGESTION MODELS WITH CONSISTENT CONJECTURES - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

This paper demonstrates that, in situations in which a cumulative externality exists, the basic nature and extent of resource misallocation may be substantially less than we imagine. This conclusion stems from deriving consistent conjectures in a unified framework in which congestion is present. Experiments support the conclusion that, when numbers of agents are small, when there is little heterogeneity among them, and when they have the opportunity to observe each other during repeated experiment, the market allocation may be efficient.

Subject(s): Research Methods/ Statistical Methods

Issue Date: 1996-12

Publication Type: Journal Article

PURL Identifier: http://purl.umn.edu/22372 Published in: Australian Journal of Agricultural Economics, Volume 40, Number 3 Page range: 9-279

Total Pages: 271

Record appears in: Australian Agricultural and Resource Economics Society (AARES) > Australian Journal of Agricultural Economics





Autor: Holloway, Garth J.

Fuente: http://ageconsearch.umn.edu/record/22372?ln=en







Documentos relacionados